ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Some Fixed Point Results on Intuitionistic Fuzzy Metric Spaces with a Graph

Journal: Sahand Communications in Mathematical Analysis (Vol.13, No. 1)

Publication Date:

Authors : ;

Page : 141-152

Keywords : Fixed point; Intuitionistice fuzzy metric space; Connected graph; $G$-fuzzy contractive; $G$-fuzzy nonexpansive;

Source : Download Find it from : Google Scholarexternal


In 2006, Espinola and Kirk made a useful contribution on combining fixed point theory and graph theory. Recently, Reich and Zaslavski studied a new inexact iterative scheme for fixed points of contractive and nonexpansive multifunctions. In this paper, by using  the main idea of their work and the idea of combining fixed point theory on intuitionistic fuzzy metric spaces and graph theory, we present some iterative scheme results for $G$-fuzzy contractive and $G$-fuzzy nonexpansive mappings on graphs.

Last modified: 2019-04-28 14:12:06